# SDR DALA2019060403384

- Difficulty date: June 3, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 46,532 hours, 24,128 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE OB FIXED LEADING EDGE LOCATED AT RIB13 TELESCOPIC DUCT LH WING (1 EA). REPLACED SUPPORT ANGLE OB FIXED LEADING EDGE LOCATED AT RIB13 TELESCOPING DUCT LH WING (1EA) AS PER A319 SRM 51-72-11 AND ERA 530598-14 MA.
